# SDR USAASB00218

- Difficulty date: August 16, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1924 - APPROX 20 MINS OUT OF ROC, EN ROUTE TO DCA, CREW RECEIVED AN APU DETECTION LIGHT AND A FAULT LIGHT FOR THE ENG FIRE LOOP.  CREW ACCOMP FIRE LOOP.  CREW ACCOMPLISHED FIRE LOOP TEST PER QUICK REFERENCE HANDBOOK PROCEDURES AND NONE OF THE FIRE LOOPS TESTED.  A COUPLE OF MINUTES LATER, THE CREW RECEIVED A WHEEL WELL FIRE INDICATION.  AT THIS POINT, CREW DECLARED AN EMERGENCY AND DIVERTED TO BWI.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  UPON TAXI IN, CAPTAIN STATED THAT ALL OF THE FIRE INDICATIONS WENT BACK TO NORMAL ONE AT A TIME.  MAINTENANCE CONFIRMED HARD FAULT AT M279 ENGINE AND APU FIRE DETECTION ACCESSORY MODULE.  REPLACED M279 MODULE (P/N 6594-01) AND P8-1
